# SDR SIMA200918201

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 11,180 hours, 10,090 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED AFTER GEAR EXTENSION RT MLG IN-TRANSIENT LIGHT WITH ASSOCIATED LANDING GEAR DISAGREE MESSAGE.  CREW DECLARED EMERGENCY AND PERFORMED GO AROUND.  CREW CYCLED GEAR IAW AOM AND ALL INDICATIONS WERE NORMAL.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.
